Sciatica from Medicine

I Have sarcoidosis and was given a medication to enable me to slowly reduce the level of steroids I was taking.  This new drug was supposed to be brilliant, with no side effects.

On taking the medication, I had side effects including needles and pins down my left leg.  This lasted for a couple weeks, then transferred to pain over the months.  The symptoms got progressively worse to such a point that pain relie fhardly helps any more.

I can't walk far, since walking further than the bathroom causes it to flare up. Even lying down doesn't give me pain relief; but it is better than standing or sitting.

I had physiotherapy, which didn't help.  The doctors  feel nothing is wrong with my spine, so they dismissed me. I feel the medication triggered something.

The sarcoidosis is a inflammatory disease, so I wonder if I could have inflammation around the sciatic nerve caused by the medication. y

You would think the doctor would have looked into this, but no.

I am still suffering. The pain is tremendous. Each day gets worse.

- Barbara




Sciatica > Sciatica Forum > Sciatica from Medicine